Couldn't find what you looking for?

TRY OUR SEARCH!

I have been precribed and addicted to opiates for several years.. It's ruing my life. I have no. motivation at all (even when I take the meds) I can't live with this expression any longer! I hav kids that are having to witness me being sick. Also should mention I am a single mom. No help or family around so that I can go to a Detox rehab. I have two 8mg suboxone here will that help or is it not enough? I went from taking 300 mg yesterday. To 60 mg this am. Im hurting so bad. Any suggestions welcome

Loading...

I meant depression.
Reply

Loading...

Please don't give up. My husband is on one month off suboxone, went cold turkey and went through the diaherrea, night sweats, chills, no energy. and not sleeping at night. His strenghth is coming back little by little and sleeping better . He still makes it to work . He has a very physical job but has been able to withstand that. My husband got tired of having to go to the doctor every month paying $45.00 deductible for the visit, and waiting two hours and getting away from work plus the hour drive. The medication is very expensive and just decided that the soboxone was not good for him after four years. After doing research on detoxing, i put him on vit c 1000 mg b12 1000mg,l-tirosene 500 mg, magnesium 1000 mg for leg cramps plus one a day and iron pill. Actually going to work may help you take your mind off of it. When you are detoxing they recommend that you try to get your exercise in to get rid of toxins. Soboxone is very additive and not good for you. He was on it for four years after being a vicodine addict for surgerys gone wrong and pain. Thank God that is behind us, because everyday now 30th today off soboxone and everyday we see he is sleeping better and the energy level is not there yet, but will be in time. We dont know how much time that will take , but the worst is behind us. One wonderful thing about getting off soboxone, he doesnt get real bad leg cramps, his sex drive is wonderful now, and not getting that itching sensation on his back everynight has stopped. We sure do see what the soboxone had did to him and wish we would of gotton off this earlier. Make sure you are taking vitamins, drinking gatorade, lots of water, and go back to work. That will be the best thing for you because it will keep you busy and your mind off of it. After work, relax in the tub or jacuzzi which is recommended. Keep positive , because that is what is going to help you.
Reply

Loading...

I know how hard it is, I am a single mom too and I am on my 28th hour of using heroin. I have few subs too and the best thing to do is to take as many multi-vitamins as you can, sleep it off by using Nyquil/xanax/trazadone, ANYTHING. I can't tell you enough that you CAN do this, you CAN push through. As much as you think you won't you will, all you gotta keep saying is "just a few more days" If you can get a hold of more subs, do it. I suggest taking as low as a dose as you can like 3mg of sub (it wont be enough) but it's better than nothing then take a multi-vitamin, theraflu/nyquil, then a xanax to decrease the anxiousness and restelessness and sleep. Also take some IBprofen or Tylenol. Tell your kids you got the flu or something the BAD wd will last 3-5 days. I have only done this 2 times before and never go through with it but i have reaached rock bottom and I WONT do this to my kid ever again. If you need anything else just respond
Reply

Loading...

Right. Please don't give up!! If you can get some clonidine, it help, too. If you have insurance, try to find a pain doc in your area that will listen. Then explain your situation and BE HONEST!! I would alway say I took much less than I really did and then would end up with not nearly enough med. I FINALLY found a great doc. She had me try the suboxone but I had an allergic reaction to it. We might try it later with some Benadryl but for now she has me on a long, slow taper. I was taking 800 milligrams a day and now I am taking 360 milligrams. I know it's still a lot but I'm going in the right direction. She gives me enough OxyContin for two weeks worth and then I go back in for more. My next cut is tomorrow and I will probably just go down to 340 or 320 for a couple of weeks. It will take me a long time at this rate but I've been taking it for over 10 years. I've told my pharmacy what's going on so I don't get the weird Holier than Thou looks all the time. And it's just such a relief to know I don't have to worry about running out of meds, etc all the time. Also, my doc's office explained to the insurance company so no questions from there, either. This is definitely when Honest is the best policy totally paid off. I wish you all the luck in the world and we are all here for each other if and when you need us.
Reply

Loading...